MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) STYLE 115 SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED

ALLERGAN (COSTA RICA) STYLE 115 SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Model Number 115-222
Medical Device Problem Code Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Code Capsular Contracture (1761)
Date of Event 12/08/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.The event of capsular contracture is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Device photo analysis: the photograph(s) received of the device is unable to undergo visual analysis due to the quality of the photo or the view of the device in which the photo was taken.Device analysis performed through photographs, due to the impossibility to perform microscopic analysis it is not possible to determine the most likely failure mode.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: capsular contracture, baker grade iv.
 
Event or Problem Description
Healthcare professional reported bilateral capsular contracture baker grade iv.Device has been explanted.
 
Event or Problem Description
Healthcare professional reported left side capsular contracture baker grade iv.Device has been explanted and replaced.
 
Additional Manufacturer Narrative
Device evaluation: analysis of the returned device identified: weight to spec, yellow particles in the shell, wear abrasion, and deformation device.Cloudy and bubbles in the gel observed after autoclave cycle.Based on the device analysis the final assessment is: no issues found related with the manufacturing process.Additional, changed, and/or corrected data.

Brand Name
STYLE 115 SILICONE GEL FILLED BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
Manufacturer (Section G)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
Manufacturer Contact
chris sprague
12331-a riata trace parkway
building 3
austin, TX 78727
8479375615
MDR Report Key13654079
Report Number9617229-2022-02787
Device Sequence Number19409420
Product Code FTR
UDI-Device Identifier10888628002340
UDI-Public10888628002340
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
P020056
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2022
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/20/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/28/2021
Device Model Number115-222
Device Catalogue Number115-222
Device Lot Number2889639
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/08/2022
Supplement Date Received by Manufacturer04/01/2022
Initial Report FDA Received Date03/02/2022
Supplement Report FDA Received Date04/20/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/29/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age52 YR
Patient SexFemale